# SDR SWAA2019020529254

- Difficulty date: January 17, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER T CLIP CRACKED AT BS 663, LBL 26.  R&R T CLIP IAW SRM & DWG.
